Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is there any connection between airborne allergens and seasonal allergens and muscular lethargy?

what is your opinion on any connections between airborne allergens and seasonal allergens as they relate to muscular lethargy, and consistent tiredness, lack of oxygen in the upper airways and behavioral problems or more commonly diagnosed unexplained spectrum diagnosis . i.e., bi-polar, can be potentially related to head injury only specified in my studies. what is your opinion on these non-standard symptoms related to allergies? I recall a show (Montel Williams - Talk-show) where they were certain airborne (hairsprays, and chemicals ) were the cause of Jeckle and Hyde behaviors in children. How come this is not addressed in the medical world and why don t more doctors work together as a whole. Example Immunology , allergy, internal med, infectious disease and psychiatry , ent....
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
there is connection in al allergies as initially the allergy symptomps appear only in changing seasons and as the disease grows it involves other organs and they start appearing for longer duration and long time then it become continuous
as the organs involved like heart muscles bones and joints the symptomps decelop accordingly
muscular lethargy normaly occurs in food allergy most common wheat
get blood serum tests for specific antibodies for various foods and allergens
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor